# SDR CA970918003

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cotter Pin
- Condition: Failed
- Location: Flap Lever
- Part time: 1,130 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF DOING A FLEET INSPECTION THE FLAP CONTROL LEVER DETENT PIN WAS FOUND MIGRATING OUT OF POSITION DUE TO FAILURE OF THE COTTER PIN. SUBMITTER RECOMMENDS INSPECTING THIS AREA.
